# SDR CA150601002

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut
- Part number: NAS180412
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON QTY 3 NUTS RUNNING TORQUE FOUND IS 840 LBF-IN, SHOULD BE 400 LBF-IN.  SAFETY CONCERN IDENTIFIED TRIAGE IAW RJX-CA-57-22.  PROGRAM IMPACTED IS CRJ 700 & CRJ900.
